It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-28-2010, 08:38 AM   #1
Junior Member
(female)
 
Join Date: Aug 2010
Location: Port St Lucie
Posts: 25
LisaC308 HB User
Fluconazole Side Effect

Anyone get dizziness from this? I used to take the 150mg every other day for 3-4 days for pesky yeast infections....this time I have taken the 100mg and am on day 3 consecutively and am dizzy today....I see on the bottle that this can be a side effect...just wondering if anyone else gets this.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Fluconazole in baby with Tetralogy of Fallot with absent pulmonary valve bamlams Heart Disorders 0 10-18-2010 05:42 PM
Hormonal therapy side effects: likelihood, seriousness, countermeasures IADT3since2000 Cancer: Prostate 6 03-10-2010 05:57 PM
UTI and then YEAST INFECTION How long does Fluconazole work? gigi11 Women's Health 2 09-06-2009 02:45 PM
Diflucan/ Fluconazole timetoreclaim Women's Health 2 10-07-2008 10:10 AM
Cipro and Fluconazole help me please :( Pillbox Drug Interactions / Side Effects 3 01-25-2008 02:21 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 03:24 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!